Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Suffering with IBS, taking tyrptomer. How long should the medicine be taken?

Dear Doctor , I have been suffering from Irritable Bowel Syndrome for the last 7 years. I am taking tryptomer 10 mgms in the morning and 35 mgm in night . will tryptomer be able to relieve the abdomen pain and dysentry . the side effects of tryptomer are slight headache , drowsiness etc . How long I have to take the medicine ?. Is there any other medicine which relieves the IBS symptoms with diahrerea . Please suggest .
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  360
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for using the HCM. I am happy to address your questions, Irritable bowel syndrome (IBS) is a chronic gastrointestinal disorder of unknown cause. Common symptoms include abdominal cramping or pain, bloating and gassiness, and altered bowel habits. The goal of treatment is to relieve symptoms. Lifestyle changes can help in some cases of IBS. For example, regular exercise and improved sleep habits may reduce anxiety and help relieve bowel symptoms. Dietary changes can be helpful. No one medication will work for everyone, thus medications your doctor might include anticholinergic medications taken about a half-hour before eating to control intestine muscle spasms, bisacodyl to treat constipation, loperamide to treat diarrhea, low doses of tricyclic antidepressants (tryptomer) is to help relieve intestinal pain, therapy may help in cases of severe anxiety or depression which may need to be continued for a long time on discretion of your clinician.
Hope I have answered your query. If you have any further questions I will be happy to help. Thanks
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor